# SDR CA190529016

- Difficulty date: May 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40 NG
- Engine: Austro E4
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: D4D2817
- Condition: Disintegrated
- Location: Fuel System
- Part time: 284 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL TANK INTER-CONNECT HOSE IS DEGRADING/DELAMINATING, INNER LAYER OF MULTI-LAYER HOSE IS COMING AWAY FROM OTHER LAYERS AND CONTAMINATING FUEL TANK. (TC# 20190529016)
